Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy (pre)derivators of cofibration categories and quasicategories

Tobias Lenz

Algebraic & Geometric Topology 18 (2018) 3601–3646
Bibliography
1 D W Anderson, Fibrations and geometric realizations, Bull. Amer. Math. Soc. 84 (1978) 765 MR0500935
2 K S Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973) 419 MR0341469
3 D C Cisinski, Images directes cohomologiques dans les catégories de modèles, Ann. Math. Blaise Pascal 10 (2003) 195 MR2031269
4 D C Cisinski, Le localisateur fondamental minimal, Cah. Topol. Géom. Différ. Catég. 45 (2004) 109 MR2072934
5 D C Cisinski, Catégories dérivables, Bull. Soc. Math. France 138 (2010) 317 MR2729017
6 D C Cisinski, Invariance de la K–théorie par équivalences dérivées, J. K–Theory 6 (2010) 505 MR2746284
7 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
8 M Groth, Derivators, pointed derivators and stable derivators, Algebr. Geom. Topol. 13 (2013) 313 MR3031644
9 M Groth, The theory of derivators, I, book project (2017)
10 M Groth, K Ponto, M Shulman, Mayer–Vietoris sequences in stable derivators, Homology Homotopy Appl. 16 (2014) 265 MR3211746
11 A Grothendieck, Les dérivateurs, unpublished manuscript (1991)
12 A Heller, Homotopy theories, 383, Amer. Math. Soc. (1988) MR920963
13 V Hinich, Dwyer–Kan localization revisited, Homology Homotopy Appl. 18 (2016) 27 MR3460765
14 A Joyal, The theory of quasi-categories and its applications, lecture notes (2008)
15 K Kapulkin, K Szumiło, Quasicategories of frames of cofibration categories, Appl. Categ. Structures 25 (2017) 323 MR3654175
16 G M Kelly, Doctrinal adjunction, from: "Category seminar", Lecture Notes in Math. 420, Springer (1974) 257 MR0360749
17 I Lagkas-Nikolos, Levelwise modules over separable monads on stable derivators, J. Pure Appl. Algebra 222 (2018) 1704 MR3763278
18 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
19 G Maltsiniotis, La K–théorie d’un dérivateur triangulé, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 341 MR2342836
20 D G Quillen, Homotopical algebra, 43, Springer (1967) MR0223432
21 A Rădulescu-Banu, Cofibrations in homotopy theory, preprint (2009) arXiv:math/0610009v4
22 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
23 K Szumiło, Two models for the homotopy theory of cocomplete homotopy theories, PhD thesis, Universität Bonn (2014)
24 K Szumiło, Homotopy theory of cofibration categories, Homology Homotopy Appl. 18 (2016) 345 MR3576003
25 K Szumiło, Frames in cofibration categories, J. Homotopy Relat. Struct. 12 (2017) 577 MR3691298
26 K Szumiło, Homotopy theory of cocomplete quasicategories, Algebr. Geom. Topol. 17 (2017) 765 MR3623671
27 B Toën, Vers une axiomatisation de la théorie des catégories supérieures, K–Theory 34 (2005) 233 MR2182378